SCALAR QUANTUM ELECTRODYNAMICS WITH CHERN-SIMONS TERM IN (2+1) DIMENSIONS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1991, Vol. 40 Issue (8): 1217-1221    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
SCALAR QUANTUM ELECTRODYNAMICS WITH CHERN-SIMONS TERM IN (2+1) DIMENSIONS
NI GUANG-JIONG, XU JIAN-JUN
复旦大学物理系,上海,200433
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn